# SDR AALA2009020301017

- Difficulty date: February 3, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N635AA
- Make and model: Boeing 757223
- Aircraft serial: 24593
- Aircraft time: 67,656 hours, 20,620 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Out Of Position
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DEN -  INFLIGHT DFW-EGE.  CREW REPORTED, HAD A TRAILING EDGE FLAP DISAGREEMENT AND PROCEEDED TO DEN, DECLARED AN EMERGENCY.  LANDED IN DEN WITHOUT INCIDENT.  ADJUSTED POSITION TRANSMITTER FOR TRAILING EDGE FLAP POWER DRIVE UNIT.  SYSTEM GROUND CHECK NORMAL.
